# SDR UPS01236782

- Difficulty date: August 30, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,972 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 064530100
- Condition: Cracked
- Location: #3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #3 R/H T/R ACTUATOR AFT PANEL ATTACH BRACKET IS CRACKED     BRACKET REPLACED IAW 70-30-31
